# SDR AALA202307240150

- Difficulty date: July 18, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A320*
- Aircraft serial: 6420
- Aircraft time: 27,785 hours, 11,167 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C4709
- Condition: Warning Message
- Location: Zone 800 - Doors
- Part time: 27,834 hours, 11,186 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 3L SLIDE PRESSURE LIGHT ILLUMINATED ON FLIGHT ATTENDANTS PANEL. MAINTENANCE REPLACED THE L3 DOOR SLIDE RESERVOIR PER AMM 25-62-49 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
